ABBOTT VASCULAR INC. COPILOT; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Back to Search Results |
| Model Number |
1003331 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It is possible that the cap seal was not fully tightened thus resulting in the reported leak difficulties; however as the device was not returned for analysis this cannot be confirmed.The investigation determined a conclusive cause for the reported leak difficulties cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in an unspecified coronary artery.The copilot bleed back control valve (bbcv) was used in the procedure, however, a leak was observed at the hemostatic valve although the seal was closed.There was no adverse patient effect reported and no clinically significant delay reported in the procedure.No additional information was provided.